Erythroderma Due to the Association of Pegylated Interferon Alpha-2a and RibavirinAskour Majda1*, Bounniyt Hafsae1, Jaiteh Lamin2, Badrane Narjis3, Senouci Karima1 and Hassam Badredine1
- *Corresponding Author:
- Askour Majda
Department of Dermatology-Venereology, Ibn Sina University Hospital
Mohammed V University, Rabat, Morocco
E-mail: [email protected]
Received date: January 11, 2017; Accepted date: March 29, 2017; Published date: April 07, 2017
Citation: Majda A, Hafsae B, Lamin J, Narjis B, Karima S, et al. (2017) Erythroderma Due to the Association of Pegylated Interferon Alpha-2a and Ribavirin. J Clin Trials 7:304. doi:10.4172/2167-0870.1000304
Copyright: © 2017 Majda A, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
The dermatological adverse effects due to the association of interferon Alpha and ribavirin in patients treated for hepatitis C are becoming more frequent but little is known about them. Such adverse effects range from eczema to the onset or the exacerbation of a pre-existing autoimmune disease. This may influence the therapeutic management of such patients.